PDA

View Full Version : (amphetamines) Help Blue Toenails?



ZombieK
22-10-2012, 05:24
I smoked meth for two days straight & have noticed my toenails have turned blue. WTF is happening? What is going to happen? & how do I fix it?

mrflowers00
22-10-2012, 05:28
poor circulation STOP USING METH YOU COULD LOST YOUR FEET

Treefa
22-10-2012, 05:35
i'll agree with mrflowers, it's probably due to the vasoconstrictive effects..
not to mention shake&bake is dirty shit, might not even be meth your smokin

Tryptamino
22-10-2012, 06:12
I smoked meth for two days straight & have noticed my toenails have turned blue. WTF is happening? What is going to happen? & how do I fix it?

dude this happens EVERY time i tweak, just move your feet and toes a bunch, the color will return.

laugh
22-10-2012, 06:23
dude this happens EVERY time i tweak, just move your feet and toes a bunch, the color will return.

shouldnt be too hard tweaked...

sure your not just tripping out OP?

Mihai6Yu9Ri
22-10-2012, 06:28
It's moments like this when you should be asking yourself: "Is using Meth attributing good things to my life...?".

Sweet P
22-10-2012, 06:45
Are you sure you didn't just stub your toes while you were tweaked?

I can't say I've ever noticed my toenails turning blue from using meth, and I've used it for a long time.

Tryptamino
22-10-2012, 06:52
Are you sure you didn't just stub your toes while you were tweaked?

I can't say I've ever noticed my toenails turning blue from using meth, and I've used it for a long time.

drugs effect everyone differently, some people experience side effects that others don't and vice versa.

Sweet P
22-10-2012, 06:53
^ I'm definitely aware of that. I was speaking from personal experience.

blight12
22-10-2012, 17:53
Vasocontriction is shit.

If you are also feeling cold and numb in your feet or hands as well with sharp pains every now and again then that would be normal vasoconstriction that is considered normal and usually safe, but if it continues after you have come down and days after then you need medical attention.

What i now do is eat a lot and drink alot of liquids and take my vitamins/fish oil/magnesium etc and dont get this shit anymore through 3 day binges. It will usually appear on day 3 for me, always, before doing the above. Eating a lot during a binge has made the biggest difference in fixing side effects for me.